Ukrainian Mathematical Journal

, Volume 43, Issue 6, pp 734–743

Generalized killing tensors of arbitrary rank and order

  • A. G. Nikitin

DOI: 10.1007/BF01058941

Cite this article as:
Nikitin, A.G. Ukr Math J (1991) 43: 734. doi:10.1007/BF01058941


We define Killing tensors and conformal Killing tensors of arbitrary rank and order which generalize in a natural way the notion of a Killing vector. We explicitly derive the corresponding tensors for a flat de Sitter space of dimension p+q=m,m≤ 4, which permits us to calculate complete sets of symmetry operators of arbitrary order n for a scalar wave equation with m independent parameters.

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. G. Nikitin
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations